MedElevator Войти в исследования
← Поиск публикаций

DOI 10.5402/2011/947284

Медицинская библиотека · ISRN dermatology · 2011

Severe Hair Loss of the Scalp due to a Hair Dye Containing Para phenylenediamine.

Ishida Waka, Makino Teruhiko, Shimizu Tadamichi

Клинический случайСтатьяПеревод в очереди

Аннотация

We report the case of a 41-year-old female showing severe hair loss approximately 90% after the use of a hair dye. These symptoms developed six days after the use of a hair dye containing PPD. A patch test showed a (++) reaction at 48 h to 1% PPD in petrolatum, whereas all metals and white petrolatum were negative. She was therefore diagnosed with contact dermatitis due to PPD, resulting in hair loss. The skin lesions gradually improved after starting treatment with the systemic corticosteroids. The possibility that allergic contact dermatitis from hair dyes may be responsible for telogen effluvium should always be considered in a patient with increased hair loss.

Для цитирования: Ishida Waka, Makino Teruhiko, Shimizu Tadamichi. Severe Hair Loss of the Scalp due to a Hair Dye Containing Para phenylenediamine.. ISRN dermatology. 2011. DOI: 10.5402/2011/947284.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.